# SDR SWAA2022021715159

- Difficulty date: June 8, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SLAT LE NOSE SKIN CRACKED AT ACTUATOR RIB / REPAIRED #2 SEAT LOWER BULL NOSE SKIN COMMON TO ACTUATOR ATTACHMNT RIB PER SRM 57-42-01-2R-8.
